American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Nan-Kuo Ho and Chiu-Chu Melissa Liu. Yang-Mills connections on orientable and nonorientable surfaces. Memoirs of the AMS 202 (2009) MR 2561624.
Book volume table of contents

[2] William M. Goldman and Eugene Z. Xia. Rank one Higgs bundles and representations of fundamental groups of Riemann surfaces. Memoirs of the AMS 193 (2008) MR 2400111.
Book volume table of contents

[3] M. Lübke and A. Teleman. The universal Kobayashi-Hitchin correspondence on Hermitian manifolds. Memoirs of the AMS 183 (2006) MR 2254074.
Book volume table of contents

[4] Wing-Keung To and Lin Weng. $L^{2}$-metrics, projective flatness and families of polarized abelian varieties. Trans. Amer. Math. Soc. 356 (2004) 2685-2707. MR 2052193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Víctor González-Aguilera and Rub\'\i E. Rodríguez. Families of irreducible principally polarized abelian varieties isomorphic to a product of elliptic curves. Proc. Amer. Math. Soc. 128 (2000) 629-636. MR 1676344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Peter M. Schuster. The moduli of substructures of a compact complex space. Proc. Amer. Math. Soc. 126 (1998) 1983-1987. MR 1486750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Aaron Bertram, Georgios Daskalopoulos and Richard Wentworth. Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians . J. Amer. Math. Soc. 9 (1996) 529-571. MR 1320154.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Nitin Nitsure. Moduli of semistable logarithmic connections . J. Amer. Math. Soc. 6 (1993) 597-609. MR 1182671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Kai-Cheong Mong. Reducible Yang-Mills connections on K\"ahler surfaces and moment maps . Proc. Amer. Math. Soc. 117 (1993) 221-226. MR 1110550.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ziv Ran. Lifting of cohomology and unobstructedness of certain holomorphic maps . Bull. Amer. Math. Soc. 26 (1992) 113-117. MR 1102754.
Abstract, references, and article information
View Article: PDF

[11] C. P. Boyer, J. C. Hurtubise, B. M. Mann and R. J. Milgram. The Atiyah-Jones conjecture . Bull. Amer. Math. Soc. 26 (1992) 317-321. MR 1130447.
Abstract, references, and article information
View Article: PDF

[12] Yael Karshon. An algebraic proof for the symplectic structure of moduli space . Proc. Amer. Math. Soc. 116 (1992) 591-605. MR 1112494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] H. Flenner and D. Sundararaman. Analytic geometry of complex superspaces . Trans. Amer. Math. Soc. 330 (1992) 1-40. MR 1069748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Siegmund Kosarew. Grothendieck's existence theorem in analytic geometry and related results . Trans. Amer. Math. Soc. 328 (1991) 259-306. MR 1014252.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Francesco Scattone. On the compactification of moduli spaces for algebraic $K3$ surfaces. Memoirs of the AMS 70 (1987) MR 912636.
Book volume table of contents

[16] Kenneth N. Chakiris. Counterexamples to global Torelli for certain simply connected surfaces. Bull. Amer. Math. Soc. 2 (1980) 297-299. MR 555265.
Abstract, references, and article information
View Article: PDF

[17] Gerald Leonard Gordon. On a simplicial complex associated to the monodromy . Trans. Amer. Math. Soc. 261 (1980) 93-101. MR 576865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] C. S. Seshadri. Moduli of vector bundles on curves with parabolic structures. Bull. Amer. Math. Soc. 83 (1977) 124-126. MR 0570987.
Abstract, references, and article information
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1